# SDR 2006UALA02208

- Difficulty date: November 17, 2006
- Submitted: November 28, 2006
- Operation: Air carrier
- Aircraft: N589UA
- Make and model: Boeing 757222
- Aircraft serial: 28707
- Aircraft time: 35,971 hours, 9,902 cycles
- Engine: Pwa PW2037
- System (JASC): 2140 · Heating System
- Part: Heater
- Condition: Overheated
- Location: Overwing Exit
- Stage of operation: CR
- How discovered: O
- Nature of condition: M
- Precautionary procedure: O

## Discrepancy

SIDE WALL AT 15F VERY HOT, PLASTIC DEFORMED.  RIGHT OVERWING FWD HATCH AFT PART OF DOOR FRAME HOT TO THE TOUCH, WILL BURN, STAYED HOT UNTIL ACFT LANDED.  INSPECTED AREA, NO SIGN OF ANY DEFORMED PLASTIC.  PERFORMED OVERWING EXIT HATCH HEATER TEST.  CHECKED BOTH SIDES OF AIRCRAFT USING DIGITAL NON CONTACT THERMOMETER.  BOTH SIDES CHECKED UNDER 90 DEGREES AFTER 10 MIN.  AREA DID NOT FEEL HOT TO TOUCH.
